# SDR GTIA020997

- Difficulty date: September 15, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN STATION 200, LBL 56 INCHES HAS CORROSION AT FLOOR SUPPORT.  FLOOR SUPPORT PREVIOUSLY REMOVED. FABRICATED NEW FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT.  (M)
